Ultracet 325 mg Tablet Uses, Benefits, Combinations, Side-Effects and FAQ

Ultracet 325 mg Tablet is used to treat moderate to severe pain. Tablet is a combination medicine used for treatment of moderate to severe pain. It contains a combination of tramadol and Paracetamol. Tramadol is a narcotic like pain reliever. Paracetamol is a less potent pain reliever. Paracetamol act as enhancer for tramadol activity.

This tablet should be used with extreme caution because it has a high potential for addiction.

Ultracet Tablet Uses

It is used for the treatment, control, prevention, & improvement of the diseases, conditions and symptoms like:

Intense sudden pain

Joint pain

Arthralgia

Headache

Tooth ache

Fever

Dental pain

Ear pain

Menstruation pain

How Ultracet 325 mg Works in the body?

It is an analgesic or pain reliever and antipyretic or fever reducer. There are certain chemical messengers in the brain that are responsible for pain and fever.

Paracetamol works by blocking the production of these chemicals. Because these chemicals cause pain, fever and inflammation.

Ultracet 325 mg Tablet – combination, active content composition and active ingredients

Tablet is composed of the following active ingredients (salts)

Tramadol – 37.5 MG

Paracetamol – 325 MG

Ultracet 325 mg Tablet Side Effects

Severe effects are

Anxiety

Dizziness

Dry mouth

Hot flushes

Headache

Chest pain

Blurred vision

Increased heart rate

Shortness of breath

Nervousness and confusion

Mild side effects are

Nausea and Vomiting

Abdominal pain

Indigestion

Rash

Read also: Yogurt benefits Prevent obesity, acidity and indigestion

How to Use/take Ultracet 325 mg

Take this medicine in the dose and duration as prescribed by the doctor. Swallow it as a whole. Do not chew, crush or break it.

Substitutes for Ultracet 325 mg

Here is the few substitutes for this tablet

  • Nicodol Plus 325 Mg/37.5 Mg Tablet
  • Trson P 325Mg/37.5Mg Tablet
  • Tram Proxyvon 325 Mg/37.5 Mg Capsule
  • Rosetra P 325 Mg/37.5 Mg Tablet
  • Dol A 325 Mg/37.5 Mg Tablet
  • Pentazen 325 mg/37.5 mg Tablet
  • Osteodol 325 mg/37.5 mg Tablet

Drug Interaction of Ultracet 325 mg

Tablet may interact with the following drugs and products. So it always better to tell doctor about your current medication and any supplements you are using.

  • Alcohol
  • Amitriptyline
  • Bupropion
  • Carbamazepine
  • Cimetidine
  • Codeine
  • Ketoconazole
  • Leflunomide
  • Mirtazapine
  • Morphine
  • Nalbuphine
  • Oxymorphone
  • Phenelzine
  • Prilocaine
  • Sedative medicines
  • Sleeping pills
  • Warfarin

Read also: Obstructive Sleep Apnea, Causes, symptoms and relation with obesity

Precautions

This medicine is not recommended for use in pregnant women unless absolutely necessary.

This tablet is not recommended for use in breastfeeding women.

Avoid using it if allergic to paracetamol

Be careful if you are having surgery like dental surgery

Be careful in case of driving or operating heavy machinery

Consult a doctor if you have or had liver, kidney or stomach disease

Do not consume grapefruit juice

Prohibition / Contraindications

Hypersensitivity to tablet is a contraindication. In addition, Ultracet Tablet should not be used if you have the following conditions:

Alcoholism

Consumption of antidepressants

Head injuries

Hepatic impairment

Hypersensitivity

Severe renal impairment

Read also: Kidney stones warning symptoms and signs

Frequently Asked Questions

Can Ultracet leads to weight loss?

Yes, this tablet may cause weight loss. But it does not cause weight gain.

Is medicine safe to consume while pregnant?

No, please consult with your doctor for case-specific recommendations.

Is Ultracet safe while breastfeeding?

No, please discuss with your doctor.

Can tablet be used for intense sudden pain and joint pain?

Please do not use Ultracet for intense sudden pain and joint pain without consulting first with your doctor.

Leave a Comment

Subscribe for daily wellness inspiration